# SDR DHL2003604578

- Difficulty date: May 26, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Condition: Damaged
- Location: Cockpit
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATOR FWD SEAT TRACK WITH ELONGATED HOLES.  REMOVED NAVIGATOR FWD. SEAT TRACK WITH ELONGATED HOLES IAW SRM 51-3-0 PG.1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW NAVIGATOR FWD. SEAT TRACK IAW SRM 51-3-0 PG.1
